# SDR COMA0460253

- Difficulty date: April 10, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 14,173 hours, 13,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Open
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5219 CABIN DOOR HANDLE CAUTION MESSAGE.  COULD NOT DUPLICATE.  FOUND DOOR HANDLE IN OPEN POSITION.  OPERATIONAL CHECK OF DOOR LATCH MECH WAS NORMAL.
